# SDR SWAA2022030102061

- Difficulty date: January 6, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; ANGLE ATTACHED TO THE INBD. DEFLECTION RIB IS CRACKED. MARKED / REMOVED AND REPLACED LEFT WING ANGLE ATTACHED INBOARD OF DEFLECTION RIB TO T/E SEAL RETAINERS PER SRM 51-40-02.
